# SDR ASOA2014122311937

- Difficulty date: November 25, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 25,408 hours, 17,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR PACKER CORRODED AT FS 349.  R & R FLOOR PACKER AT FS349 AND RBL 9 IAW SRM 51-42-06-001-001-A01.
